Hi, I'm taking 16mg of sub a day. One 8 in the morning and one 8 in the evening. I also take Klonopin with it, 1mg in the morning and 2mg before bed. Has anyone else experienced extreme "muscular" back pain from sub? ..or maybe the sub/klonopin mix is causing this? I've been on Klonopin for about 10years and suboxone for about two and half. I've posted about this before a while back and didn't get much response. Thanks in advance.
tell us about the back pain how much do you exercice.i am not an md . what makes you think its the meds . it could be from sleeping in a diffrent position . it sounds like you should consult your md , we are hear for you though. tell us more god bless scott
I'm pretty sure it's the sub or most likley sub/klon mix. Before I went to my sub doc I would go on and off the sub while still messing with pills/dope. It seemed like everytime I'd take the sub I'd get this extreme back pain when waking up until the sub kicks in. I was on klonopin back then too.
It takes about 1.5-2 hours after I wake up for the pain to go away. I'm also starting to take tylnol with it since the pain is so bad now and the sub isn't fully releaving the pain. This is all muscular from the top of my back to the bottom. I've cut back from 4mg of klonopin to three and will keep cutting back. It must be the combo since nobody else is complaining of this. The combo seems to put me in a deep sleep where if I fall asleep on my back I wake up that way. The longer I sleep the more pain I'm in when waking, so I try to only sleep 5-6 hours a night and a half hour nap after work.
The only excercise I get is from work. I've been doing this job for 13 years and it's very physical (loading up my truck and delivery heavy boxes, etc.). I never had this pain before the sub, just the disc pain in my lower back that got me into trouble with the opiates to begin with.
If anyone is experiencing the same thing please let me know, esp. if you are taking both klonopin and sub together. I'm thinking the mix of the two don't work so well and is causing this side effect. Thanks!
it may be like you said that sleeping in one position, i go through that kind of pain when i have been active an had also done heavy construction. all my life. i would see your primary. it could be that like you said that your so sedated at night . but would you not feel very drowsy in the morning . it could be the pains of life . or until your sub starts working. again like you say mabey the sub is not working as well . cuting back on the klon seems good . hopefully someone who takes these two drugs can help more , with me when i took klonapin an percs after time i woke up tired in pain for the first few hours . this was after a few months . i was takeing a smaller amount of meds . 1 mg klonapin 2 times at night an in the morning 10 to 20 mg of percs a day , it just stared turning on me . the amount of painkiller did not work as well , an i was in more pain . so i had to stop the percs i still take the klonapin for anxiety
I've been on Suboxone for two months now. Recently, I've been experiencing lower back pain, and a little bit of nerve pain (I think) on my right side, just below my shoulder. I plan to discuss this with my addictions doctor at my next appt. (May 4th). It's interesting that you wrote this thread when you did, cause I was wondering the same thing (is it from the Suboxone?).
I'll let you know what my doctor says about it. Let's keep in touch, maybe one of us can figure it out
Thank you both for the replies. emsmom please keep me posted on what your doctor says. I've told my sub doc a bunch of side effects in the past including the back pain, pain behind the knees, teeth grinding, mood swings (highs, lows and severe depression) hands and fingers going numb, etc. and he didn't believe that the sub had anything to do with it. Since I lowered my dose from 3X8mg tabs a day to 16mg/day I haven't had the severe depression or most of the things I mentioned. I'm cutting back again slowly as of today. Just a bit less then a quarter of an 8mg on my second dose. Don't know how I'll ever get off this stuff if I wake up with this severe back pain. Hopefully when my dose on both meds are lowered that side effect will go away.